# SDR DALA2022011200249

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 28,960 hours, 3,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 AFTER GATE ARRIVAL AND ENGINES SHUT DOWN RECEIVER RESIDIAL CABIN PRESS ECAM ALARM. CABIN DOORS RED LIGHTS. CONFIRM NO PRESS ON AIRCRAFT. CORRECTIVE ACTION: IAW TSM. WARNING NOT CONFIRMED. OPS TEST CPC1+CPC2 PASSED. (8214832)
